Header

UZH-Logo

Maintenance Infos

On a hyperbolic-parabolic system arising in magnetoelasticity


Chipot, M; Shafrir, I; Valente, V; Vergara-Caffarelli, G (2009). On a hyperbolic-parabolic system arising in magnetoelasticity. Journal of Mathematical Analysis and Applications, 352(1):120-131.

Abstract

The evolution of a magnetoelastic material is described by a nonlinear hyperbolic–parabolic system. We introduce a simplified but nontrivial model and prove the existence of a unique solution to the corresponding initial boundary value problem.

Abstract

The evolution of a magnetoelastic material is described by a nonlinear hyperbolic–parabolic system. We introduce a simplified but nontrivial model and prove the existence of a unique solution to the corresponding initial boundary value problem.

Statistics

Citations

Dimensions.ai Metrics
17 citations in Web of Science®
18 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

61 downloads since deposited on 13 Oct 2009
5 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Analysis
Physical Sciences > Applied Mathematics
Language:English
Date:April 2009
Deposited On:13 Oct 2009 13:22
Last Modified:26 Jun 2022 22:17
Publisher:Elsevier
ISSN:0022-247X
OA Status:Hybrid
Publisher DOI:https://doi.org/10.1016/j.jmaa.2008.04.013
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2499890

Download

Hybrid Open Access